# SDR MASA200700227

- Difficulty date: April 29, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 17,350 hours, 17,695 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7108 BHM - APU AUTO SHUTDOWN ON THE GROUND DIE TO A FALSE FIRE WARNING.  CONTRACT MX COULD NOT FIND ANY EVIDENCE OF A FIRE AND MEL'D THE APU.
